# SDR IXXA20161202192

- Difficulty date: October 24, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 1540 LBL 15 IS CRACKED AND CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING 146T5004.
